# SDR USAA2014082500026

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 66,000 hours, 25,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part serial: 1745
- Condition: Displaced
- Location: Slide Raft
- Part time: 24,925 hours, 6,103 cycles
- Component: Slide Raft, Aircruisers
- Component part number: D30654122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON R1 DOOR SLIDE LANYARD DISPLACED, KEEPS SLIDE FROM FULLY ARMING.  R & R R1 DOOR SLIDE IAW JOB CARD 19L80025002.
